# SDR CALA2024112702972

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56761
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT AT INTERCOSTAL STA 947.5 TO 967 HAS SURFACE  CORROSION AND  LBL18. (REF AAR N/R 9928199) REMOVED AND REPLACED NEW INTERCOSTAL AT AFT CABIN FLOOR SUPPORT STA 947.5 TO 967 AND LBL 18 AS PER SRM 51-40-02-0G-0.
